# SDR CALA2025102110324

- Difficulty date: October 9, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 36,494 hours, 13,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370020
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B AFT FLAP UPPER SKIN WITH TWO DISBOND SIGNAL NOTED, AREA 1 L=1 INCH W=0.750 INCH, AREA 2 L=1.300 INCH  W=1 INCH AT FW D EDGE OF  I/B END AFT FLAP WEDGE (REF AAR NR 1000056354) FOR SFR ENTRY ONLY. CLEANED,PREPPED AND REPLACED PREVIOUS REPAIR ON RH WING O/B AFT FLAP UPPER SKIN ALL WORK DONE. IAW SRM 57-53-01-1A-4, SRM SRM 57-53-01-2R-16, SRM 51-70-10-2R-0,AMM 51-21-41-370-803, AMM 51-31-00-390-804, AMM 51-21-72-370-804 AND AMM 51-21-99-300-801 PARA 2.E (6) TABLE 701.
